MAUDE Adverse Event Report: BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381234
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during injections of contrast medium for ct scans, leakage at the luer connection between the catheter and the extension piece (pvc 75cm robinet 3v ref ps3307m car) are observed.The incident occurred several times, for the same batch of catheters.No leakage was observed with another batch of catheters and the same extensions.Clinical consequences - unable to inject contrast medium.Need to insert another peripheral venous line.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 2 representative samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection of the samples.Analysis of the samples showed no adapter damage.The samples were subjected to a catheter leak test and both samples passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24235716
Report Number2243072-2026-00058
Device Sequence Number18385334
Product Code FOZ
UDI-Device Identifier00382903812349
UDI-Public(01)00382903812349(11)250723(17)300630(10)5204366
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381234
Device Lot Number5204366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/25/2026
03/27/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/26/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown